Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes queasiness and irritation at the sight of food? - Online Doctor Chats

Date : 11-Sep-2014
User rating for this question
Very Good Posted in: Eating Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:hello doctor
Doctor:hello
User:i vomitted twice day before yesterday night..
User:since then i am feeling weakness
User:and dont feel like having anything
User:no..will wait for reply over here
User:preferably chat
Doctor:
Please proceed with your query
User:Hi Dr
Doctor:Please explain your symptoms.
User:i vomitted twice day before yesterday night..
User:since then i am feeling weakness
User:getting irritated with food smell
User:dont feel like eating anything
Doctor:Are you running fever?
User:no
Doctor:Can you confirm your age and gender?
User:28 -F
Doctor:May I know about your menstrual cycles?
Doctor:When was your last period date?
Doctor:Is it regular?
User:no.have pcod pblm..
User:in treatmeent with GYnac
User:22-26 july
User:this is the last period date
Doctor:What treatment are you on?
Doctor:Are you on birth control pills?
User:cabgolin -weekly once
User:diane 35-taking it from 5ht day of cycle
User:i.e 26 july
Doctor:Ok
Doctor:Let me brief you.
User:ok
Doctor:There are two possible conditions that could explain the symptoms.
User:ok
Doctor:1. Is an acute infection probably by some virus.
Doctor:Generalised weakness and appetite changes are prodromol symptoms that occur with viral infection.
Doctor:This usually settles down in days or couple of week.
Doctor:2. Possibility is due to hormone disturbance.
Doctor:If those medicines were started recently they can be contributing to it.
Doctor:At this point of time, I would opt for a wait and watch policy.
Doctor:Suggest to eat small and frequent meals instead of large 3 meals a day.
Doctor:Avoid spices, caffeine, beverages and oily food.
User:ok
Doctor:If nausea/vomiting sensation persists, antiemetic drugs like domstal can be taken twice a day.
Doctor:You can add a multivitamin pills once a day for a week.
User:ok
Doctor:You can observe the condition for next few days.
Doctor:If symptoms persists or worsens over the next week,
Doctor:you should get back to the doctor for examination.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:not yet
User:yes
User:i started with thyroid 75 mg when TSH was detected around 28
User:it's around 4 now.so shall i continue with the same?
Doctor:Target is to get the TSH between 2-3
Doctor:You should continue the same.
Doctor:Perhaps the dose can be reduced if it becomes lowered even further.
User:ok
Doctor:Do you have other questions?
User:as u said it can be infection
Doctor:I did not mean you have an infection
User:i do feel that it's because of outside food
Doctor:but that is a possibility perhaps the closest that I can think of based on your symptoms.
User:as i had it on saturaday
Doctor:Yes, food and water outside may have induced it.
User:yup
User:not sure but the vomit was red
Doctor:Give it time and if it doesn't improve you need to see the doctor.
User:is there anythng to worry about?
Doctor:Since you have no further vomiting, I will not be overtly concerned about the content of vomitus.
Doctor:Most likely it is all part of the same complaints.
User:ok
Doctor:As I said earlier, do not be worried.
User:thanks
Doctor:Give it time. Try the options (medicines) I suggested.
User:i will wait for one more day
User:if weakness persists
User:will consult doc
Doctor:you can also add antiulcer drugs like pantoprazole 40mg once a day (before breakfast) for a week
Doctor:along with it.
Doctor:Visit the doctor if symptoms persist beyond the week.
User:ok
Doctor:Hope I am clear.
Doctor:Do you have any more questions?
User:pantoprazole -before breakfast
User:multivitamin
User:domstal
Doctor:And domstal twice a day if vomiting sensation persists.
User:when this is suppose to be taken?
User:ok
User:multivitamin?
Doctor:Do you have any more queries?
User:i dont have vomit sensation
User:but do feel emptynes in stomach
Doctor:Use only domstal if you have vomiting tendancy.
User:ok
Doctor:Rest to follow.
User:ok
Doctor:Do you have any more queries?
User:thanks
User:no
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor